# SDR SWAA2021092007265

- Difficulty date: August 12, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO R/H SIDE Z CHANNEL FROM STA 420 TO 440 ; / [01] REMOVED CORR. AT FWD CARGO RT. Z CHANNEL ORIGINAL MAT. .040; MAT. REMOVED .020; FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2.Z CHANNEL REMOVED ON TASK CARD TTG8Q004BYWN; [02] VERIFIED  OUT OF LIMITS PER SRM 53-00-53-1A-2.Z CHANNEL REMOVED ON TASK CARD TTG8Q004BYWN; [03] FWD CARGO RT Z CHANNEL STA 420 TO 440 WILL BE INSTALL ON TASK CARD TTG8Q004BYWN; [04] RECEIVED NEW Z CHANNEL; [05] STEP 4 IS A LATE ENTRY
